# SDR P5CA9800931

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON AFT SPAR LWR WEB AT ATTACHMENT OF BONDING LEAD OF NR 2 AFT BOOST PUMP.  REPAIRED CORROSION PER SRM 51-10-01 AND SRM 51-10-02.
